Advertisement

Siberian Mathematical Journal

, Volume 46, Issue 5, pp 957–962 | Cite as

On Conversion of the L'Hopital Rule for Analytic Functions

  • A. V. Shishkina
Article
  • 105 Downloads

Abstract

We consider the question about the possibility of conversion of the L'Hopital rule for the limits of ratios of analytic functions at a boundary point of the analyticity domain in a Stolz angle.

Keywords

analytic function boundary properties L'Hopital rule 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hardy G. H., Divergent Series [Russian translation], Izdat. Inostr. Lit., Moscow (1951).Google Scholar
  2. 2.
    Godulya Ya. and Starkov V. V., “Boundary behavior in the Stolz angle of analytic functions in the disk,” Mat. Zametki, 71, No.5, 652–661 (2002).Google Scholar
  3. 3.
    Goluzin G. M., Geometric Theory of Functions of a Complex Variable [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • A. V. Shishkina
    • 1
  1. 1.Petrozavodsk State UniversityPetrozavodskRussia

Personalised recommendations